# SDR DALA2015052403510

- Difficulty date: May 22, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 38,412 hours, 33,615 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN SKIN HAS A FOUR INCH LONG CRACK AT RIVET LINE NEAR BS 1475.  REPAIRED IAW ERA 516509-14MA, REV A.
